# SDR AALA202105219018

- Difficulty date: May 20, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N905AU
- Make and model: Airbus A321-231
- Aircraft serial: 7700
- Aircraft time: 12,053 hours, 4,523 cycles
- Engine: Iae V2533A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Unknown
- Location: Engines
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON TAKE OFF ENGINES WERE NOT SPOOLING EVENLY AND THE TAKE OFF WAS ABORTED AT 20 KNOTS. MOC WAS CONTACTED AND IT WAS DETERMINED THAT THERE WERE NO ECAM MESSAGES THAT THE ENGINES SEEMED TO BE SPOOLING CORRECTLY. IT WAS DETERMINED THAT THE AIRCRAFT DID NOT NEED TO RETURN TO THE GATE AND THE FLIGHT TOOK OFF AND CONTINUED TO ITS DESTINATION. NO MAINTENANCE ACTION WAS REQUIRED.
